Tags

Type your tag names separated by a space and hit enter

Acute liver failure after administration of herbal tranquilizer kava-kava (Piper methysticum).
J Clin Psychiatry. 2003 Feb; 64(2):216-8.JC

Authors

No affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
Letter

Language

eng

PubMed ID

12633134

Citation

Brauer, Robert Bernhard, et al. "Acute Liver Failure After Administration of Herbal Tranquilizer Kava-kava (Piper Methysticum)." The Journal of Clinical Psychiatry, vol. 64, no. 2, 2003, pp. 216-8.
Brauer RB, Stangl M, Stewart JR, et al. Acute liver failure after administration of herbal tranquilizer kava-kava (Piper methysticum). J Clin Psychiatry. 2003;64(2):216-8.
Brauer, R. B., Stangl, M., Stewart, J. R., Pfab, R., & Becker, K. (2003). Acute liver failure after administration of herbal tranquilizer kava-kava (Piper methysticum). The Journal of Clinical Psychiatry, 64(2), 216-8.
Brauer RB, et al. Acute Liver Failure After Administration of Herbal Tranquilizer Kava-kava (Piper Methysticum). J Clin Psychiatry. 2003;64(2):216-8. PubMed PMID: 12633134.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Acute liver failure after administration of herbal tranquilizer kava-kava (Piper methysticum). AU - Brauer,Robert Bernhard, AU - Stangl,Manfred, AU - Stewart,Jörg Rüdiger, AU - Pfab,Rudolf, AU - Becker,Karen, PY - 2003/3/14/pubmed PY - 2003/3/27/medline PY - 2003/3/14/entrez SP - 216 EP - 8 JF - The Journal of clinical psychiatry JO - J Clin Psychiatry VL - 64 IS - 2 SN - 0160-6689 UR - https://www.unboundmedicine.com/medline/citation/12633134/Acute_liver_failure_after_administration_of_herbal_tranquilizer_kava_kava__Piper_methysticum__ DB - PRIME DP - Unbound Medicine ER -